Beurling ultradistributions of Lp-growth

  1. Betancor, J.J. 1
  2. Fernández, C. 2
  3. Galbis, A. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universitat de València
    info

    Universitat de València

    Valencia, España

    ROR https://ror.org/043nxc105

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2003

Volume: 279

Issue: 1

Pages: 246-265

Type: Article

DOI: 10.1016/S0022-247X(03)00006-4 SCOPUS: 2-s2.0-0038334568 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus